Health Question

Can I give my child paracetamol and ibuprofen at the same time?

No, do not give your child paracetamol and ibuprofen at the same time, unless advised to by a healthcare professional.

If you give them one of these medicines and they're still distressed before the next dose is due, you could try the other medicine instead.

Call a Doctor if you have tried both medicines and they have not helped.

Do not keep switching between doses of paracetamol and ibuprofen unless advised to by a healthcare professional.

Before giving your child either medicine, make sure you read the packet or leaflet inside the medicine packet. Check it's suitable for them, how much to give them and how often. Ask a pharmacist if you're not sure.

Further information